Sparse source identification of linear diffusion–advection equations by adjoint methods

Monge A., Zuazua E. Sparse source identification of linear diffusion–advection equations by adjoint methods. Syst. Control. Lett, vol. 145 (2020). DOI: https://doi.org/10.1016/j.sysconle.2020.104801 Abstract: We present…

View More Sparse source identification of linear diffusion–advection equations by adjoint methods

Controllability of a Class of Infinite Dimensional Systems with Age Structure

Maity D., Tucsnak M., Zuazua E. Controllability of a Class of Infinite Dimensional Systems with Age Structure. Control Cybern. Vol. 48 (2020), No. 2, pp.…

View More Controllability of a Class of Infinite Dimensional Systems with Age Structure

The turnpike property in nonlinear optimal control – A geometric approach

N. Sakamoto, D. Pighin, E. Zuazua The turnpike property in nonlinear optimal control – A geometric approach. IEEE 58th Conference on Decision and Control (CDC)…

View More The turnpike property in nonlinear optimal control – A geometric approach

Null-controllability properties of a fractional wave equation with a memory term

U. Biccari, M. Warma Null-controllability properties of a fractional wave equation with a memory term. Evol. Eq. Control The., Vol. 9, No. 2 (2020), pp.…

View More Null-controllability properties of a fractional wave equation with a memory term